TU Darmstadt / ULB / TUbiblio

Dynamics of the Ericksen–Leslie equations with general Leslie stress I: the incompressible isotropic case

Hieber, Matthias and Prüss, Jan (2017):
Dynamics of the Ericksen–Leslie equations with general Leslie stress I: the incompressible isotropic case.
In: Mathematische Annalen, pp. 977-996, 369, (3-4), ISSN 0025-5831,
DOI: 10.1007/s00208-016-1453-7,
[Online-Edition: https://doi.org/10.1007/s00208-016-1453-7],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Hieber, Matthias and Prüss, Jan
Title: Dynamics of the Ericksen–Leslie equations with general Leslie stress I: the incompressible isotropic case
Language: German
Journal or Publication Title: Mathematische Annalen
Volume: 369
Number: 3-4
Divisions: Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 03 Nov 2017 11:10
DOI: 10.1007/s00208-016-1453-7
Official URL: https://doi.org/10.1007/s00208-016-1453-7
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item